Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 115, Number 1, July 2005

Favourites:
ADD

The Existence and Stability of Spike Equilibria in the One-Dimensional Gray–Scott Model: The Low Feed-Rate Regime
pp. 21-71(51)
Authors: Kolokolnikov, Theodore; Ward, Michael J.; Wei, Juncheng

Favourites:
ADD
Favourites:
ADD

Instabilities of Multihump Vector Solitons in Coupled Nonlinear Schrödinger Equations
pp. 109-137(29)
Authors: Pelinovsky, Dmitry E.; Yang, Jianke

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more